# SDR SWIA200920983

- Difficulty date: January 31, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 14,333 hours, 12,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6730 - EXIT SIGN, FORWARD OF MAIN CABIN DOOR, HAS ONE BULB INOP.  RELAMPED.
